# SDR P5CA2018013000023

- Difficulty date: January 25, 2018
- Submitted: January 30, 2018
- Operation: Air carrier
- Aircraft: N454PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30812
- Aircraft time: 67,088 hours, 11,032 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Caster
- Condition: Damaged
- Location: Bs 1780-1840
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO BALL MAT CASTER SUPPORT BASE FOUND BROKEN AT BS 1780 TO 1840, RBL 31 TO 56, THE CASTER SUPPORT BASE WAS REPAIRED IAW EO 4425A500,  REV 1.
